# SDR A6WA202202148100

- Difficulty date: January 15, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fitting
- Part number: 601R24063
- Part serial: NSN
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE FITTING HAVE DAMAGE ON INBOARD AND OUTBOARD HALVES AT LBL55.88   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED GOUGE DAMAGE DIMENSION L=1.500Ï¿½ X W= 0.300Ï¿½ X W D= 0.010Ï¿½.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-55-21-560 REV (-) DATED 2022-01-18. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20339, TT: 39,745:56 TC: 39,335.
